Sinus tachycardia problem.

Posted , 5 users are following.

This discussion has been locked due to a period of inactivity. Start a new discussion

I have sinus tachycardia since Aug 2016 but since going on Bisoprolol 1.25 l have felt awful. Am having early morning wake ups with my heart beating so fast it scares me. Just last night, well early morning really,it was going at 160 the fastest it'd been ever. I am tapering off the Bisoprolol and have been since about Jan this year,a very slow process but l understand it can't be rushed. Am also on bp medication, Lostarten. Anyone any ideas or input to why I am feeling so bad? Have low moods,always jittery and stuffed nose etc. Thanks for any feedback.

0 likes, 17 replies

17 Replies

Next
  • Posted

    I went cold turkey as my EP specialist told me that was fine.  I was having an ablation, and he said to just stop.  Well, it was not fine.   Went through awful withdrawals

    I am wondering whether you have having adrenaline/cortisol surges in the morning. I get that.  It is caused from anxiety.  When I wake up Even before my eyes are open, my mind is racing having different thoughts every second.  These thoughts are just things that should mean nothing to me,  Then once I am up,  for a bit, maybe 15-30 minutes, my legs start to shake, feel weak, and feel all jittery. I feel like each step I take I will not make it.

    I also have unsteadiness and feel off balance.   Noe, this time of year I experience vertigo (BPPV), so that has added alot of dizzyness too.

    Withdrawals can do some scary stuff.   I spent alot of time on line researching regarding biso.

    AlsoI I spend 10 months weaning from Klonopin and Trazadone and it has been 4 and 5 months since I finished and am still going through terrible withdrawals.  Worst thing I have ever had to do.....

    I have atrial tachycardia   (AT).......going for 3rd try at ablation May 7

    • Posted

      Thanks for reply. Can't imagine just coming off Bisoprolol cold turkey,must have been a nightmare because my weaning off very slowly and carefully is bad enough. Doctors just don't understand as they on the whole haven't been through the problem themselves. Haven't a clue.

      Hope all goes well for you in May. Best wishes.

    • Posted

      What have your withdrawal symptoms from biso?  I know you mentioned the heart rate, but anything else?
    • Posted

      Always feel a low mood, very.jittery and scared most of the time. Headaches, blood pressure spikes, irritable and bloating to name a few. If l can think of any more will let you know. Don't seem to have any dizziness. Oh yes,my eyesight has got worse and my hearing is much worse since last year. And I'm totally just fed up with feeling ill all the time.

    • Posted

      What is your dosage now?, and how much are you decreasing and how often.

      You sound just like I have been.   I hate the anxious feeling.  I will wake up in the morning to these shaly jittery legs. I feel I have had so many symptoms.   But then again I was also coming off the traz and the Klon.

      I got the strangest ones......but not strange to withdrawals.

      Lights bothered me

      Smells bothered me

      BP goes up and down

      nightmares, tongue goes numb, body jerks, cold hands and feet, watery eyes, when I put my front top and bottom teeth together they chatter, stomach issues, left ear fluttering,noises are way to loud,weird toothaches when the tooth has had a root canal and is capped,facial pressure,

      The list sounds ridiculous. , 

    • Posted

      Am on 1.25 at minute and my method is just to chip a bit off every day. Bit hit and miss am thinking now,as according to Victor l need a milligram scale as it is a more accurate way of doing it. And I've been nipping a bit every day and not once a week so maybe I'm my own worse enemy. My actual worse symptom is the random rapid, and l mean rapid,heartbeat. This mostly in the early hours. I also am very cold all the time and shake when the heart goes fast. Like you to my eyes water a lot. You have a lot of side effects don't you? I feel for you l do.

  • Posted

    Yup it's your cortisol spiking, are you tapering off them by eye? If you are i would suggest you stop and get yourself a milligram scale. I've been tapering off for months and haven't had those cortisol spikes anymore. My spikes were waking me up in complete panic and I had this problem for 3 months not knowing what it was until I went back on regular dose and they stopped. From then on I've been tapering with a scale, my dose is around 0.75, it weighs around 14mg on the scale so I have been going down 1mg every Monday with no problems at all. Good luck!!

    • Posted

      You are a smart boy Victor!!!.  If you read my biso was cold turkey.  That brought on such anxiety crap that I went on trazodone and clonezepam.   Those have since been weaned off slowly for 10 months.  But even though I have been off those 2 for 4 and 5 months, I am still going through the withdrawals.

      If I had known that what I was experiencing was from the biso withdrawal effects, I would never have gone on the other 2 drugs.  Just has been a nighmare!!!!

    • Posted

      Oh thanks Victor.

      At least l know why this is happening to me now. I didn't think it was a normal reaction to withdrawal symptoms but then again,what is normal in medication? I literally thought l was going to die because the fast heartrate was taking my breathe away and l couldn't talk or move either. Am petrified it will happen again tonight...

    • Posted

      I got it on eBay for I believe was 20$, came with tweezers which is great.

      The scales are tricky so you would have to weigh it out, see how much it weighs, pick it up with the tweezers and make sure the scale reads 0.000 then place the bisoprolol back down.

      The scales sometimes read a bit different so picking it up and re weighing it just makes sure your getting the correct weight. Do this as many times as you would feel assured it's the right amount. Your on a smaller dose so you'll be able to come down as quick as you would like but being you have the same side effect I have I went down (on the scale) 1mg every week. I had one issue going down from 0.015 to 0.014 but I just did the 0.014 every other day and it worked. Also taking magnesium at night before bed helps alot as well for the cortisol spikes. I hope everything goes well for you, I wouldn't wish those side effects on anyone I know. Let me know how it works out!!

    • Posted

      Ok and thanks Victor.

      Had another cortisol surge at 5am so took a quarter of Bisoprolol and very cold water. It helped although this surge wasn't as fierce as the other one,maybe because l acted quicker,who knows? Have given over second guessing this now and try to go with the flow. Will keep you posted. Best wishes.

    • Posted

      Hi Victor

      Have done as you suggested and ordered a milligram scale. Will let you know how l go with it. Thank you.

  • Posted

    Hi Christine,  You may find Sotalol more suitable than Bisoprolol unless you've tried that already?

Join this discussion or start a new one?

New discussion

Report as inappropriate

Thanks for your help!

We want the forums to be a useful resource for our users but it is important to remember that the forums are not moderated or reviewed by doctors and so you should not rely on opinions or advice given by other users in respect of any healthcare matters. Always speak to your doctor before acting and in cases of emergency seek appropriate medical assistance immediately. Use of the forums is subject to our Terms of Use and Privacy Policy and steps will be taken to remove posts identified as being in breach of those terms.

виагра для женщин цена в аптеке

pharmacy24.com.ua/dapoksetin-prodlenie-akta/dapoksetin-30-mg/
newnav-down - qqmovies.info newnav-up - qqmovies.info